# SDR ASOA2014042910418

- Difficulty date: March 29, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 27,623 hours, 25,350 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT DRAG ANGLE IS CRACKED NEAR DOOR ASSIST PULLEY.  REPAIRED IAW REO 601R-52-11-513 & EC/TC 601R-52-11-513 WITH PN 601R31772-5, MATERIAL.
